# SDR 2005UALA00167

- Difficulty date: February 20, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 39,540 hours, 13,677 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHEAR TIE HAS CORROSION AT BS 1480 BETWEEN STR 28L AND 28R.   DAMAGE CAUSED BY TYPICAL AFT PIT CORROSION.  SHEAR TIE REMOVED AND REPLACED TO ADDRESS CORROSION.
